# SDR 96UAL900483

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 697063
- Condition: Failed
- Location: Rt Scavenge Pump
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AN INFLIGHT SHUT DOWN OCCURRED ON THE RIGHT ENGINE DUE TO LOW OIL PRESSURE.  AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO AMBER ALERT INDICATION.  *S/D*  THE NUMBER 3 AND 4  BEARING SCAVENGE PUMP DRIVE IDLER GEAR BEARING FAILED.  REPLACED MAIN GEARBOX ASSEMBLY, OPERATIONS CHECK NORMAL.
